MAUDE Adverse Event Report: EXACTECH, INC. TRULIANT TIB IMP PS INSERT SZ 4.5 9MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. TRULIANT TIB IMP PS INSERT SZ 4.5 9MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 02-022-35-4509
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Codes Pain (1994); Ambulation or Postural Difficulties (2544); Inadequate Osseointegration (2646)
Date of Event 10/06/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
D10: truliant ps por fem ps por right sz 4.5(cat#02-020-12-0345((b)(6)).Truliant tib imp ps insert sz 4.5 9mm(cat#02-022-35-4509((b)(6)).Advanced patella 32mm 3 peg implant(cat#200-07-32((b)(6)).H10: multiple mdr reports were filed for this event, please see associated reports: 1038671-2022-01346, 1038671-2026-00193.The reported event was unable to be confirmed due to limited information received from the customer.No device was returned for evaluation; further, photographs and/or radiograph images were not provided for review.Operative notes and/or medical records were not provided for review of usage/ technique.Review of the non-conforming reporting database and/or device history record can be conducted to look for manufacturing-related issues including but not limited to dimensional non-conformities or issues with the material that may have caused or contributed to the reported event.If an issue is found during the review, escalation may be required, which could result in a product recall.The tibial insert manufacturing lot involved in this case has already been recalled from the field due to the non-conforming product packaging detailed above.Therefore, additional manufacturing review has been deemed unnecessary and will not be conducted at this time.A review of complaint history determined that no further action is required as no trends were identified.The reason for the revision reported cannot be confirmed from the information provided but may be the result of tibial loosening, prosthesis wear, and femoral loosening or due to inclusion of the polyethylene in the packaging recall.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images, radiographs, and relevant clinical information were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.
 
Event or Problem Description
Report #3 of 3 for this event.It was reported a patient had an initial right total knee arthroplasty.Subsequently, a few weeks later, the patient experienced pain.One (1) year, five (5) months later, the patient reports pain and dissatisfaction with implant function.As a result, the patient underwent a right knee revision procedure due to loose tibia.It was noted the tibia was loose with only fibrous ingrowth and the femur had minimal bone ingrowth.The patient was last known to be in stable condition following the event.Additionally, it was reported via legal documentation the patient has suffered severe pain and loss of mobility due to prosthesis wear.No additional information is available.510k; k171045 concomitant products: - truliant ps por fem ps por right sz 4.5(cat#02-020-12-0345/serial# 5758187) - truliant tib imp ps insert sz 4.5 9mm(cat#02-022-35-4509/serial# 5316760) - advanced patella 32mm 3 peg implant(cat#200-07-32/serial# 6857967).

Brand Name
TRULIANT TIB IMP PS INSERT SZ 4.5 9MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66th ct.
gainesville FL 32653
Manufacturer Contact
ashley harris
2320 nw 66th ct
gainesville, FL 32653
MDR Report Key25027585
Report Number1038671-2026-00513
Device Sequence Number9175582
Product Code JWH
UDI-Device Identifier10885862304520
UDI-Public10885862304520
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K171045
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/06/2026
Device Catalogue Number02-022-35-4509
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/22/2023
Initial Report FDA Received Date04/29/2026
Date Device Manufactured03/07/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age64 YR
Patient SexFemale